eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Zyrtec cause Panic attack (Panic disorder)?

Summary: Panic attack is found among people who take Zyrtec, especially for people who are female, 40-49 old, have been taking the drug for < 1 month, also take medication Flonase, and have Hypersensitivity.

We study 27,677 people who have side effects while taking Zyrtec from FDA and social media. Among them, 168 have Panic attack. Find out below who they are, when they have Panic attack and more.

You are not alone: join a mobile support group for people who take Zyrtec and have Panic attack >>>

 

 

 

 

Zyrtec

Zyrtec has active ingredients of cetirizine hydrochloride. It is often used in allergies. (latest outcomes from 29,951 Zyrtec users)

Panic attack

Panic Attack has been reported by people with depression, stress and anxiety, quit smoking, pain, high blood pressure. (latest reports from 24,801 Panic Attack patients)

On Jan, 28, 2015: 27,677 people reported to have side effects when taking Zyrtec. Among them, 168 people (0.61%) have Panic Attack.

Trend of Panic attack in Zyrtec reports

Time on Zyrtec when people have Panic attack * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Panic attack50.00%16.67%0.00%16.67%8.33%8.33%0.00%

Gender of people who have Panic attack when taking Zyrtec * :

FemaleMale
Panic attack67.80%32.20%

Age of people who have Panic attack when taking Zyrtec * :

0-12-910-1920-2930-3940-4950-5960+
Panic attack0.00%3.31%5.30%5.30%11.26%37.75%13.25%23.84%

Severity of Panic attack when taking Zyrtec ** :

leastmoderateseveremost severe
Panic attack0.00%0.00%66.67%33.33%

How people recovered from Panic attack ** :

while on the drugafter off the drugnot yet
Panic attack0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Hypersensitivity (32 people, 19.05%)
  2. Depression (30 people, 17.86%)
  3. Gastrooesophageal reflux disease (25 people, 14.88%)
  4. Pain (22 people, 13.10%)
  5. Anxiety (17 people, 10.12%)

Top co-used drugs for these people * :

  1. Flonase (52 people, 30.95%)
  2. Vioxx (38 people, 22.62%)
  3. Neurontin (34 people, 20.24%)
  4. Xanax (29 people, 17.26%)
  5. Prevacid (29 people, 17.26%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Panic Attack while taking Zyrtec?

You are not alone! Join a mobile support group:
- support group for people who take Zyrtec and have Panic Attack
- support group for people who take Zyrtec
- support group for people who have Panic Attack

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Zyrtec, Panic attack

You may be interested at these reviews (Write a review):

  • Bcaa's and increased anxiety/panic attacks
    Six years ago I was hospitalized for severe panic disorder. After months of therapy I was prescribed Paxil and Zanax to control the disorder. I have been an athlete, mixed martial arts and weightlifting for over 20 years. Recently I decided to try BCAAs as a supplement to improve recovery after workouts. Bad idea! Bcaa's are reported to increase focus and can reduce serotonin. Sounds great, unless you have an anxiety disorder. Generally people with anxiety and/or panic disorders have a reduced amount or require more serotonin to maintain normal cognition "Perception".
    While taking BCAA's I had three major panic attacks, pinging and shocking in meridian points (symptoms are known as discontinuation syndrome from reducing or stopping SSRN medications that treat anxiety). Long story short...stay away from this rather benign supplement if you have anxiety issues, especially if they are severe!
  • Panic after using flonase
    I was diagnosed with nasal polyps and put on Flonase (a steroid nose spray). It worked well to dry up post-nasal drip but I ended up with a bad case of panic and fear. I had overcome episodes of these nervous disorders but the Flonase brought it all back. I still suffer from panic even though I stopped the Flonase months ago. I had a bad attack on a bridge and also inside a grocery store. Personnel had to take me to the store office to calm me down. I am nearly agoraphobic now. I do go out alone but try to avoid after-dark. My life has been turned into daily dread of another attack. To think that I was more than ten years FREE of panic until I took the Flonase makes me feel so regretful that I ever took that stuff. It should be banned as there is enough evidence to do so from many people who now suffer debilitating and recurring panic.
  • Lipitor and panic attack insomnia
    My doctor put me on generic lipitor my triglycerides were slightly high 158 vs 150 goal and cholesterol not bad 128/28 although my ratio is bad. After less than a week on the medicine I woke up at 3 am wide awake and unable to calm down. I had anxiety issues several years go but have been off the meds for several years, I have a lot on my mind, aging parents and mother in law, kids in college that are struggling, my wife and I are 55 in corporate America, getting pushed aside, what to do in retirement, etc..but I was keeping it all together. I have incredibly anxious since that night. Still waking up at 3 am every night. Initially lots of thoughts about my loved ones dying. Thoughts about either my wife or I living alone, these thoughts have faded. None of the issues are on my mind but I get crazy anxious and cannot be alone. I am able to fall asleep, actually fall out really hard. Wake up every night at 3 and end up very anxious by noon. No appetite, lost more than 10 lbs in 10 days. On some meds to calm down and back on the anxiety meds. I believe the Lipitor triggered the attacks. I stopped the Lipitor immediately.
  • Androgel for secondary hypogonadism
    Severe swelling in legs, ankles and feet after being on my feet for more than one hour. Pain in calves and ankles. Feels like they're being squeezed or compressed. Pain dissipates after laying down for a few hours. Swelling never completely dissipates. Always some swelling in ankles.
  • Horrible vivid nightmares
    was prescribed lorazepam for panic attacks. it finally dawned on me at 5:15 a.m.

    what was going on. every time I took this drug I had the most vivid horrible nightmare.it woke me up and could not go back to sleep. my husband got up with me and was scared for me. he is sitting up with me because I refuse to go back to bed for fear I will have another one. what do I do. what do I take. every time I took it there was a vivid nightmare. this is a BAD BAD DRUG. what does it do to other people, the real truth. have to talk to dr.

More reviews for: Zyrtec, Panic attack

Comments from related studies:

  • From this study (6 months ago):

  • Need seroquel for panic/anxiety/depression/bipolar, but it seems to bring significant nasal congestion. Can't fight it w/Afrin for more than a couple days or risk rebound nasal congestion although Afrin does bring relief. Using Sudafed PE with mixed results and often need Afrin to breathe through my nose. Often have feeling of diffculty swallowing although a recent endoscopy did notfind anything physical. Panic/anxiety most often in the evening/night which are moretolerable when I stand-up and move around. Coping with anxiety and swallowing issues at night often result in little sleep on many nights per week.

    Reply

    tunafilet on Aug, 3, 2014:

    Female, 70 yrs old. Taking Welbutrin and Lexapro. Cannot fall or stay asleep at night even after taking many different sleep aids. Severe nasal congestion (snorting) adds to the problem. Seems to start up after trying to sleep for a few hours and does not stop. Anyone else?

    Reply

  • From this study (1 year ago):

  • Trying to figure out if my symptoms are related to medications I am taking or due to chronic fatigue syndrome which I have been diagnosed with and maybe fibromyalgia or lumbar stenosis or MS.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.